| Model Number |
PRD-SC30-MICRO |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
Event or Problem Description
During set up, nitroglycerin was administered through the saline line and part of the y-connector of the stealth peripheral orbital atherectomy device broke off.The orbital atherectomy device filled with blood due to being unable to flush the device.A second device was opened to complete the procedure.